# SDR FDEA202408281185

- Difficulty date: August 28, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66243
- Aircraft time: 6,107 hours, 3,034 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Rt Aileron
- Component: Aileron, Airbus
- Component part number: 113T6100100G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD AILERON LOWER SURFACE, INBOARD FWD CORNER WITH WEAR. RIGHT WING, INBOARD AILERON LOWER SURFACE, INBOARD FWD CORNER WAS REPAIRED IAW   B767 SRM 57-60-01-2R TABLE VII AND SRM 51-70-17-0G PAR 4.G FIG 15 REV 89 APR 15/2024
